Mathematical Problems in Engineering
Volume 2003 (2003), Issue 4, Pages 137-152
Stability and stabilizability of dynamical
systems with multiple time-varying delays:
1Laboratoire d'Automatique et d'Informatique Industielle LAII-ESIP, Université de Poitiers, 40 avenue du Recteur Pineau, Poitiers Cedex 86022, France
2Départment de Génie Mecanique, École Polytechnique de Montréal, C.P. 6079 Succursale Centre-Ville, Montréal H3C 3A7, Québec, Canada
Received 13 June 2002; Revised 13 January 2003
Copyright © 2003 D. Mehdi and E. K. Boukas. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
This paper deals with the class of uncertain systems with
multiple time delays. The stability
and stabilizability of this class of systems are considered.
Their robustness are also studied when the norm-bounded
uncertainties are considered. Linear matrix inequality
(LMIs) delay-dependent sufficient conditions for both
stability and stabilizability and their robustness are
established to check if a system of this class is stable and/or
is stabilizable. Some numerical examples are provided to show the
the proposed results.